Alert archive / Wyoming / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 95, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 2, 2009, 5:02 PM MDT for Goshen County, Platte County, Wyoming; Sioux County, Nebraska. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2009, 5:02 PM MDT (23:02 UTC)
- Expired
- Jul 2, 2009, 6:00 PM MDT
- In force
- 58 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Sioux County, NE, Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 94 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 5:20 PM MDT | TSTM WND GST 60 | 9 Nw Hawk Springs, WY | HEAVY RAIN AND VERY WINDY...NO HAIL YET...BUT IT LOOKS LIKE IT WANTS TO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 168 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 022302 SVRCYS NEC165-WYC015-031-030000- /O.NEW.KCYS.SV.W.0095.090702T2302Z-090703T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 502 PM MDT THU JUL 2 2009 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA... CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING... SOUTHEASTERN PLATTE COUNTY IN SOUTHEAST WYOMING... * UNTIL 600 PM MDT * AT 459 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF GLOMILL RESERVOIR TO 5 MILES SOUTHEAST OF GLOMILL RESERVOIR...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... TORRINGTON...GLOMILL RESERVOIR...YODER...VETERAN...LINGLE AND CHALK BUTTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS THIS STORM ALSO HAS A HISTORY OF PRODUCING VERY HEAVY RAIN. && LAT...LON 4186 10484 4228 10441 4212 10386 4170 10450 TIME...MOT...LOC 2301Z 234DEG 27KT 4191 10472 4183 10445 $$ RJM
4 follow-up statements
000 WWUS55 KCYS 022328 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 528 PM MDT THU JUL 2 2009 WYC031-022337- /O.CAN.KCYS.SV.W.0095.000000T0000Z-090703T0000Z/ PLATTE WY- 528 PM MDT THU JUL 2 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE COUNTY IS CANCELLED... LAT...LON 4175 10442 4185 10457 4225 10432 4212 10386 TIME...MOT...LOC 2327Z 246DEG 14KT 4193 10459 4183 10432 $$ NEC165-WYC015-030000- /O.CON.KCYS.SV.W.0095.000000T0000Z-090703T0000Z/ SIOUX NE-GOSHEN WY- 528 PM MDT THU JUL 2 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR SOUTHERN GOSHEN AND SOUTHWESTERN SIOUX COUNTIES... AT 527 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GLOMILL RESERVOIR TO 6 MILES SOUTH OF YODER...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... TORRINGTON...YODER...VETERAN...LINGLE AND CHALK BUTTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS && LAT...LON 4175 10442 4185 10457 4225 10432 4212 10386 TIME...MOT...LOC 2327Z 246DEG 14KT 4193 10459 4183 10432 $$ RJM
000 WWUS55 KCYS 022353 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 553 PM MDT THU JUL 2 2009 NEC165-WYC015-030000- /O.CON.KCYS.SV.W.0095.000000T0000Z-090703T0000Z/ SIOUX NE-GOSHEN WY- 553 PM MDT THU JUL 2 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR EASTERN GOSHEN AND SOUTHWESTERN SIOUX COUNTIES... AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF YODER TO 6 MILES SOUTHEAST OF YODER...MOVING NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... TORRINGTON...YODER AND CHALK BUTTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4186 10438 4221 10418 4212 10386 4183 10430 TIME...MOT...LOC 2353Z 246DEG 14KT 4197 10447 4187 10420 $$ RJM
000 WWUS55 KCYS 030004 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 604 PM MDT THU JUL 2 2009 NEC165-WYC015-030013- /O.EXP.KCYS.SV.W.0095.000000T0000Z-090703T0000Z/ SIOUX NE-GOSHEN WY- 604 PM MDT THU JUL 2 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GOSHEN AND SOUTHWESTERN SIOUX COUNTIES EXPIRES AT 600 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THIS WARNING HAS BEEN REPLACED BY A SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOSHEN...SOUTHWEST SOIUX AND NORTHWEST SCOTTS BLUFF COUNTIES. LAT...LON 4186 10438 4221 10418 4213 10387 4183 10430 TIME...MOT...LOC 2353Z 246DEG 14KT 4197 10447 4187 10420 $$ RJM
000 WWUS55 KCYS 030004 CCA SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 604 PM MDT THU JUL 2 2009 NEC165-WYC015-030013- /O.EXP.KCYS.SV.W.0095.000000T0000Z-090703T0000Z/ SIOUX NE-GOSHEN WY- 604 PM MDT THU JUL 2 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GOSHEN AND SOUTHWESTERN SIOUX COUNTIES EXPIRES AT 600 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THIS WARNING HAS BEEN REPLACED BY A SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOSHEN...SOUTHWEST SIOUX AND NORTHWEST SCOTTS BLUFF COUNTIES. LAT...LON 4186 10438 4221 10418 4213 10387 4183 10430 TIME...MOT...LOC 2353Z 246DEG 14KT 4197 10447 4187 10420 $$ RJM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 2:57 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jul 2, 2:57 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 257 PM MDT THU JUL 2 2009 .SHORT TERM...TONIGHT THROUGH SATURDAY... MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER THE CWA BUT ONLY SOME TSTMS MAINLY BETWEEN KLAR AND KCYS SO FAR. SUBSIDENCE BEHIND TAIL END OF SHORTWAVE TROUGH LIFTING OUT THROUGH NERN WY CURRENTLY MAY BE DAMPENING THINGS JUST A BIT. HOWEVER...STRONGER SHORTWAVE IS LIFTING OUT OF EASTERN NV AND SWRN UT AND THIS FEATURE WILL CAUSE NUMEROUS SHOWERS/TSTMS OVER OUR CWA THROUGH TONIGHT AND EVEN INTO FRIDAY MORNING. ODDLY ENOUGH...IF TIMING OF THE LATTER SHORTWAVE IS LIKE THE NAM SHOWS...IT WILL BE EXITING LATER FRI AFTERNOON AND EARLY EVENING TO LIMIT OUR SEVERE CHANCES THEN. FOR THIS EVENING... A FEW SEVERE TSTMS ARE POSSIBLE PER SPC DAY1 OUTLOOK...WITH HAIL AND HEAVY RAIN THE MAIN THREATS. FLOW ALOFT WILL SLOWLY VEER FROM WSW TONIGHT TO MORE WESTERLY FRIDAY AND THEN WNW FRI NIGHT AND SAT. ANOTHER SHORTWAVE TROUGH LOOKS TO BE IN PLAY ON SATURDAY...SO SCATTERED MAINLY AFTERNOON AND EVENING TSTMS LOOK TO BE IN ORDER. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. WEAK ANTICYCLONIC FLOW WILL KEEP MONSOONAL FLOW AND THUNDERSTORM CHANCES GOING ACROSS SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE THROUGH THE WEEKEND. THE UPPER FLOW WILL SHIFT TO THE SOUTHWEST ON MONDAY AS THE UPPER LOW MOVING THROUGH THE NORTH PACIFIC DROPS SOUTHEAST INTO THE PACIFIC NORTHWEST. THIS WILL EFFECTIVELY SHUT OFF THE MONSOONAL FLOW WITH LITTLE RAIN FROM MONDAY THROUGH THURSDAY. && .AVIATION... SOME MVFR CEILINGS WILL DEVELOP LATER TONIGHT AND PERSIST FRIDAY MORNING ESPECIALLY OVER EAST CENTRAL WY AND THE NORTHERN NEBRASKA PANHANDLE FROM KDGW TO KCDR. MORE WIDESPREAD MVFR CEILINGS ARE LIKELY OVER THE WESTERN NEBRASKA PANHANDLE LATE FRIDAY NIGHT AND EARLY SATURDAY. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGH SATURDAY THOUGH THERE WILL BE WIDESPREAD CEILINGS FROM 6-8K FEET. && .FIRE WEATHER... MINIMAL CONCERNS AT MOST WITH FUELS STILL MAINLY GREEN AND RHS ABOVE CRITICAL VALUES PLUS NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT AND MUCH OF FRIDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...JLH LONG TERM...EISE
Hazardous weather outlook, Jul 2, 10:42 AM MDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1042 AM MDT THU JUL 2 2009 NEZ001>003-019>021-054-055-WYZ059-060-064-066>070-031130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 1042 AM MDT THU JUL 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND THIS EVENING. WITH PLENTY OF MOISTURE AND INSTABILITY AVAILABLE...SOME OF THESE STORMS WILL BECOME SEVERE WITH LARGE HAIL...HEAVY RAIN AND STRONG GUSTY WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED PRIMARILY FRIDAY THROUGH MONDAY. SOME OF THE THUNDERSTORMS COULD BE STRONG ON FRIDAY...ESPECIALLY EAST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061>063-065-031130- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY- 1042 AM MDT THU JUL 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND PART OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SOME THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND EARLY THIS EVENING. A FEW OF THESE WILL PRODUCE SMALL HAIL...LOCALLY HEAVY RAIN AND BRIEF WIND GUSTS AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS... MAINLY FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 2, 2:41 PM MDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 241 PM MDT THU JUL 2 2009 WYZ065-066-022145- LARAMIE RANGE-LARAMIE VALLEY- 241 PM MDT THU JUL 2 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALBANY AND WESTERN LARAMIE COUNTIES UNTIL 345 PM MDT... AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF LARAMIE TO 6 MILES EAST OF LARAMIE...MOVING NORTHEAST AT 15 MPH. HEAVY RAIN...SMALL HAIL AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 307 AND 321. RJM
Local storm report, Jul 2, 3:03 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT THU JUL 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 8 N LARAMIE 41.43N 105.58W
07/02/2009 M1.00 INCH ALBANY WY TRAINED SPOTTER
HEAVY RAIN AND QUARTER SIZED HAIL.
&&
AAHLocal storm report, Jul 2, 3:20 PM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
320 PM MDT THU JUL 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 8 N LARAMIE 41.43N 105.58W
07/02/2009 M1.00 INCH ALBANY WY TRAINED SPOTTER
HEAVY RAIN AND QUARTER SIZED HAIL.
0308 PM HAIL 6 N LARAMIE 41.40N 105.58W
07/02/2009 E1.75 INCH ALBANY WY TRAINED SPOTTER
MAJOR HAIL
&&
AAHSpecial weather statement, Jul 2, 3:27 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 327 PM MDT THU JUL 2 2009 WYZ066-067-069-022215- CHEYENNE FOOTHILLS-LARAMIE RANGE-PLATTE- 327 PM MDT THU JUL 2 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND SOUTHERN PLATTE COUNTIES UNTIL 415 PM MDT... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF IRON MOUNTAIN...OR 29 MILES NORTHEAST OF LARAMIE...MOVING NORTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. RJM
Local storm report, Jul 2, 4:32 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT THU JUL 02 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL CHUGWATER 41.76N 104.82W
07/02/2009 E1.75 INCH PLATTE WY PUBLIC
0430 PM HAIL CHUGWATER 41.76N 104.82W
07/02/2009 E1.75 INCH PLATTE WY FIRE DEPT/RESCUE
HEAVY RAIN AND GOLFBALL SIZED HAIL EVERYWHERE.
&&
AAHSpecial weather statement, Jul 2, 4:32 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 432 PM MDT THU JUL 2 2009 WYZ061-062-022330- NORTH CARBON-SOUTHWEST CARBON- 432 PM MDT THU JUL 2 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON COUNTY UNTIL 530 PM MDT... AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF SEPARATION LAKE...OR 16 MILES NORTHWEST OF RAWLINS...MOVING EAST AT 25 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND 228. RJM
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:05 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 55 min |
| Jul 1, 7:07 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 53 min |
| Jul 1, 7:26 PM MDT | Flash Flood Warning | CYS | Goshen | 104 min |
| Jul 2, 3:05 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 40 min |
| Jul 2, 3:44 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 41 min |
| Jul 2, 4:02 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 58 min |
| Jul 2, 5:07 PM MDT | Flash Flood Warning | CYS | Platte | 3 hr |
| Jul 1, 6:22 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 53 min |
| Jul 1, 8:01 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 59 min |
| Jul 1, 8:55 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 41 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2009Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.